# SDR UALA2011071103449

- Difficulty date: July 8, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 46,631 hours, 12,694 cycles
- Engine: Pwa PW4056
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: A4619710001
- Part serial: 40
- Condition: Faulty
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VIBRATOR FOR STANDBY ALTIMETER IS WAY TOO LOUD. CAUSES HEADACHES-FATIGUE. INTERFERES WITH ATC COMM. REPLACED INDICATOR CHECKED PER MM.
